Side effects to L-glutamine

I have been taking L-glutamine 500mg 3 x a day for 7 days with wonderful results for my stomach pain, however, I began to have some psychological side effects - namely some depressive feelings and some strange feelings in my head - I get real foggy when I take it. When I discontinue use they go away. But, my stomach pain came back!! What do I try next? I think I have H Pyloric and some ulceration but haven't been tested yet becaus it takes forever to get in with a Gastro doc. From what I am reading, I would prefer to go a holistic route- HELP! The pain is soooo annoying!

Comments for Side effects to L-glutamine

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 25, 2017
Rating
starstarstarstarstar

by: Inna

Please, comment here if you had issues with l-glutamine. Ideally you want to be monitored when adding even supplements.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Questions.

SCHEDULE YOUR FUNCTIONAL MEDICINE CONSULTATION